Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Severe pain in the neck after an accident. On medication for depression. Feeling tired and sleepy. What to do?

Hi i suffer chronic pain after an accident in which i fractured my neck am very lucky to be up and about i take Jurnists,Panadine forte,plus other meds my doc said i wasnt a depressive and wanted me to stop taking Avanza so put me on Axit to which i fell in a heap became very depressed so im back on Avanza main problem is i dont sleep this can go for up to five nights and i dont have naps during the day after the third night i do micro sleep and dont know it which causes problems when im speaking to people ..have explained this to my doc who put me on Temaze sleepers plus a valium still no luck im desperate at the moment as im so tired and feeling ill and shaky with it what can i do so sorry i didnt know about the payment plan am unable to go any further as im pensioned out so sorry for wasting your time Allison54
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

I can understand your concern and do not feel sorry for seeking our views.

Though you have mentioned about your medication I would like to know your mobility following the neck fracture. If your mobility is restricted then lack of exercise can also give you a feeling of tiredness. Moreover pain takes a very long time to get relieved more so in elderlies (you mention that you are a pensioner). This is certainly making you depressed.

I would suggest that you make yourself slightly more active under supervision of your physiotherapist and request your doctor to give your some sedative for a few days. However do not get habituated to the sedative.

I hope I have answered your query to your satisfaction.

Wishing you an early recovery.


Rajiv K Khandelwal
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor